Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 9548407, 9 pages
Research Article

Filtering for Discrete-Time Nonlinear Singular Systems with Quantization

1College of Mathematics, Jilin Normal University, Siping, Jilin 136000, China
2The School of Information Science and Engineering, Wuhan University of Science and Technology, Wuhan, Hubei 430081, China
3College of Engineering, Bohai University, Jinzhou, Liaoning 121003, China

Correspondence should be addressed to Xiao-Heng Chang

Received 25 March 2017; Accepted 9 May 2017; Published 11 June 2017

Academic Editor: Wanquan Liu

Copyright © 2017 Yifu Feng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yifu Feng, Zhi-Min Li, and Xiao-Heng Chang, “ Filtering for Discrete-Time Nonlinear Singular Systems with Quantization,” Mathematical Problems in Engineering, vol. 2017, Article ID 9548407, 9 pages, 2017. doi:10.1155/2017/9548407